MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC SCREW Ø7X35 CANNULATED

MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC SCREW Ø7X35 CANNULATED
Catalog Number 03.58.263
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-sep-2024: lot 2328494: (b)(4) items manufactured and released on 20-dec-2023.Expiration date: 2028-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Visual inspection performed by r&d project manager: no defect can be found on the implant.It is likely that the event was caused by factors that are independent from the screw (trajectory, tapping undersized, bone quality).
 
Event or Problem Description
Spinal fixation was performed at l4-s with myspine mc guide.After the tapping 6mm(under) at right side of s1, during the insertion of the pedicle screw, the patient bone broke.The surgeon changed the trajectory and replaced the screw with a new one (6 x 40mm).The surgery was completed successfully.The bone is reported to be sclerotic.

Brand Name
PEDICLE SCREW MUST MC SCREW Ø7X35 CANNULATED
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20154521
Report Number3005180920-2024-00700
Device Sequence Number8232422
Product Code NKB
UDI-Device Identifier07630971293755
UDI-Public07630971293755
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.58.263
Device Lot Number2328494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian